# SDR 2004FA0000253

- Difficulty date: November 24, 2003
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N792SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8717
- Engine: Lyc IO360A1A
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Misrouted
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, WE FOUND THAT THE PLASTIC GLOVEBOX WAS MELTED AT THE FORWARD RIGHT SIDE.  WE FOUND THE HEATER DUCTING WAS ROUTED UP AGAINST THE GLOVEBOX CAUSING THE BOX TO MELT.  REROUTED HEAT DUCTING TO PREVENT FUTURE OCCURANCE.
